# SDR HNAA2019041100096

- Difficulty date: April 9, 2019
- Submitted: April 11, 2019
- Operation: Air carrier
- Aircraft: N686AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500843
- Aircraft time: 35,649 hours, 31,549 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

686     33-20  0010830  09APR19  RIC  CLOSE
      EMERGENCYH LIGHT AT SEAT 12C INOP
                                          27625    00 NGR
FACT  09APR19  08:42  RIC
            CLEANED AND RESEATED CONNECTORS ON EMERGENCY LIGHT A
            T SEAT 12C. OP CHECK GOOD. OK FOR SERVICE
